# SDR KNNA200700033

- Difficulty date: May 3, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N413JG
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23148
- Aircraft time: 60,395 hours, 54,138 cycles
- Engine: Pwa JT8D217
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN/CRACK ON FRAME BS-663 AND STRINGER-2L, ACO NR 075365 PROVIDES INSTRUCTION ON REPAIR OF CRACKED FRAME AT BS-663, STRINGER 2L SRM 53-10-4.
